Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 166, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 15, 2011, 2:35 PM CDT for DeKalb County, Jackson County, Alabama. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 2:35 PM CDT (19:35 UTC)
- Expired
- Jun 15, 2011, 3:05 PM CDT
- In force
- 30 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:38 PM CDT | HAIL 1 | 5 Nnw Ider, AL | ONE INCH DIAMETER HAIL WAS REPORTED. |
| Jun 15, 2:38 PM CDT | HAIL 1 | 5 Nnw Ider, AL | ONE INCH DIAMTER HAIL WAS REPORTED. |
| Jun 15, 2:53 PM CDT | HAIL 2.75 | 3 Ne Ider, AL | ON COUNTY RD 778 NEAR IDER. GOLFBALL TO BASEBALL SIZED HAIL REPORTED. |
| Jun 15, 2:55 PM CDT | HAIL 1.75 | 5 Ne Ider, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
619
WUUS54 KHUN 151935
SVRHUN
ALC049-071-152015-
/O.NEW.KHUN.SV.W.0166.110615T1935Z-110615T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DEKALB COUNTY IN NORTHEAST ALABAMA...
NORTHEASTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 315 PM CDT
* AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES WEST OF RAINSVILLE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
FABIUS...
ROSALIE...FABIUS...
FLAT ROCK...BRIDGEPORT...
HIGDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO 1.00 INCHES IN DIAMETER HAS BEEN REPORTED PREVIOUSLY IN
GRANT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3468 8586 3491 8589 3500 8569 3500 8561
3473 8555
TIME...MOT...LOC 1932Z 271DEG 32KT 3452 8590
$$
SL3 follow-up statements
282
WWUS54 KHUN 151944
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
244 PM CDT WED JUN 15 2011
ALC049-071-152015-
/O.CON.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
JACKSON AL-DEKALB AL-
244 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN DEKALB AND EAST CENTRAL JACKSON COUNTIES...
AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 13 MILES SOUTH OF ROSALIE MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAT
ROCK AND HIGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3469 8581 3483 8582 3487 8566 3489 8560
3473 8555
TIME...MOT...LOC 1944Z 271DEG 32KT 3452 8577
$$
SL545
WWUS54 KHUN 151958
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
258 PM CDT WED JUN 15 2011
ALC071-152006-
/O.CAN.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
JACKSON AL-
258 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR CENTRAL
JACKSON COUNTY.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3471 8566 3475 8567 3478 8564 3482 8563
3484 8559 3482 8557 3481 8558 3480 8556
3473 8555
TIME...MOT...LOC 1956Z 271DEG 32KT 3452 8564
$$
ALC049-152015-
/O.CON.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
DEKALB AL-
258 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN DEKALB COUNTY...
AT 253 PM CDT...TRAINED WEATHER SPOTTERS HAVE REPORTED BASEBALL SIZE
HAIL SOUTH OF FLAT ROCK. THIS STORM WAS LOCATED OVER EAST CENTRAL
DEKALB COUNTY...OR ABOUT 6 MILES NORTHEAST OF FORT PAYNE...MOVING
EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE IMMEDIATELY TO A STORM SHELTER...BASEMENT...OR STURDY
STRUCTURE IF A TORNADO IS SPOTTED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3471 8566 3475 8567 3478 8564 3482 8563
3484 8559 3482 8557 3481 8558 3480 8556
3473 8555
TIME...MOT...LOC 1956Z 271DEG 32KT 3452 8564
$$
SL743
WWUS54 KHUN 152005
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
305 PM CDT WED JUN 15 2011
ALC049-152014-
/O.CAN.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
DEKALB AL-
305 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEKALB COUNTY IS
CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3471 8566 3475 8567 3478 8564 3482 8563
3484 8559 3482 8557 3481 8558 3480 8556
3473 8555
TIME...MOT...LOC 2004Z 271DEG 32KT 3452 8555
$$
SLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:36 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 15, 1:36 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 136 PM CDT WED JUN 15 2011 .DISCUSSION... MONITORING MESOSCALE AND CONVECTIVE TRENDS FOR THE EVENING FORECAST. CURRENTLY EXPECT SCATTERED THUNDERSTORMS TO BCM NMRS IN VERY UNSTABLE ENVIRONMENT AS THE SHORTWAVE/VORTICITY AXIS SHIFTS EWD. MULTIPLE BANDS OF CONVECTION APPEAR TO BE DEVELOPING ALONG CONVERGENCE LINES ACROSS SRN MIDDLE TN INTO NRN AL. THE STRONGER CONVERGENCE ZONE APPEARS TO BE SHOWING UP SW OF NASHVILLE INTO NERN MS...WHILE ANOTHER RUNS FROM NEAR HUNTSVILLE TO JASPER IN AL. THE RUC ATTEMPTS TO ORGANIZE A MORE LINEAR MCS BAND OVER THE NEXT FEW HRS THAT PROPAGATES SEWD TOWARD THE I-20/59 CORRIDORS. THERE IS ADDITIONAL CONVECTION N OF MEMPHIS...WHILE THE COLD FRONT SITS ACROSS SERN MO INTO NRN AR. THIS FRONT WEAKENS WITH TIME TNGT...SO NOT EXPECTING A "SWEEPING" CLEAN OF THE AIRMASS TNGT. SO WILL CARRY POPS INTO THE OVERNIGHT HRS IN OUR SERN COUNTIES...AND THAT MAY NEED FURTHER ADJUSTMENT. SOME PATCHY FG IS PSBL...BUT I HESITATE TO PLACE IT INTO THE FCST UNTIL RAIN AREAS ARE BETTER DEFINED. BETWEEN NOW AND SATURDAY ARE OUR BEST CHANCES...PERHAPS ONLY CHANCES OF RAIN FOR THE NEXT 7 DAYS. ADDITIONAL WEAK SHORTWAVES DROP SEWD THRU THE NW FLOW...WITH THE BEST SHOT ON FRIDAY AFTN. HOWEVER...I HAVE CONCERNS THAT A CAP WL OVERSPREAD THE REGION THAT WILL RELEGATE TSRA TO THE NE OF OUR FCST AREA. WL MAINTAIN SCHC POPS FOR NOW. ANOTHER PROLONGED HEAT WAVE WL DEVELOP LATER THIS WEEKEND INTO NEXT WEEK. TEMPS WL BEGIN TO WARM EACH DAY...AND WITH A BIT MORE MUGGINESS THAN PREVIOUS DAYS. A STRONG 5H RIDGE BUILDS NE ACROSS THE TN VALLEY SUNDAY INTO MONDAY. HAVE KEPT FCST TEMPS IN THE M-U90S IN WRN PORTIONS OF OUR FORECAST AREA...AND U80S-L90S FURTHER E. RAIN CHANCES MAY AGAIN INCREASE DAYS 8-9 AS THE RIDGE SHIFTS E AND BREAKS DOWN A BIT. THE ECMWF ADVERTISES A TROF SIMILAR TO THE ONE WE HAVE ON OUR HANDS CURRENTLY WITH A COLD FRONTAL PASSAGE ON THUR NIGHT OR FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 70 95 72 94 72 / 50 10 10 20 10 SHOALS 69 95 71 96 73 / 40 10 10 20 10 VINEMONT 72 94 67 94 69 / 50 10 10 20 10 FAYETTEVILLE 69 93 69 93 70 / 50 10 10 20 10 ALBERTVILLE 69 93 65 92 68 / 60 10 10 20 10 FORT PAYNE 67 92 63 92 67 / 60 10 10 20 10 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && AK
Hazardous weather outlook, Jun 15, 2:00 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 200 PM CDT WED JUN 15 2011 ALZ001>010-016-TNZ076-096-097-160000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 200 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS CAPABLE OF HAIL UP TO BASEBALL SIZED...DAMAGING WINDS UP TO 70 MPH...AND FREQUENT LIGHTNING ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. A WEAK COOL FRONT WILL SHIFT THE THREAT OF THUNDERSTORMS SOUTHEAST OF THE AREA BY LATE THIS EVENING OR OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY ACROSS MUCH OF THE OUTLOOK AREA. BRIEF HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS UNDERWAY THIS AFTERNOON INTO EARLY EVENING. KULA
In the hours before
Local storm report, Jun 15, 1:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 1 SE OWENS CROSSROADS 34.57N 86.45W
06/15/2011 E1.00 INCH MADISON AL CO-OP OBSERVER
&&
JSSpecial weather statement, Jun 15, 2:00 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 PM CDT WED JUN 15 2011
ALZ009-010-151945-
DE KALB-JACKSON-
200 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
245 PM CDT...
AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR HOLLYWOOD...OR 6 MILES NORTHEAST OF
SCOTTSBORO...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FACKLER...PISGAH.
STEVENSON...ROSALIE.
FABIUS.
FLAT ROCK.
BRIDGEPORT.
HIGDON.
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3461 8602 3485 8611 3500 8564 3500 8561
3493 8559 3474 8556
TIME...MOT...LOC 1859Z 244DEG 28KT 3474 8594Local storm report, Jun 15, 2:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
206 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 4 WSW WOODVILLE 34.60N 86.34W
06/15/2011 E0.88 INCH MADISON AL TRAINED SPOTTER
NICKEL SIZE HAIL COVERING THE GROUND.
&&
JSLocal storm report, Jun 15, 2:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
212 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 2 E NEW HOPE 34.54N 86.39W
06/15/2011 E1.00 INCH MADISON AL PUBLIC
&&
JSLocal storm report, Jun 15, 2:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
215 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL GRANT 34.53N 86.25W
06/15/2011 E0.88 INCH MARSHALL AL EMERGENCY MNGR
&&
JSLocal storm report, Jun 15, 2:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
218 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL GRANT 34.53N 86.25W
06/15/2011 E1.00 INCH MARSHALL AL PUBLIC
&&
JSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:21 AM CDT | Special Weather Statement | HUN | Madison | 24 min |
| Jun 15, 11:25 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 20 min |
| Jun 15, 11:43 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Jun 15, 12:18 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Jun 15, 12:58 PM CDT | Special Weather Statement | HUN | Madison | 32 min |
| Jun 15, 1:26 PM CDT | Special Weather Statement | HUN | Madison | 34 min |
| Jun 15, 1:29 PM CDT | Special Weather Statement | HUN | DeKalb | 31 min |
| Jun 15, 1:38 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 30 min |
| Jun 15, 2:00 PM CDT | Special Weather Statement | HUN | Jackson | 45 min |
| Jun 15, 2:04 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 26 min |
| Jun 15, 2:13 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 47 min |
| Jun 15, 2:18 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 27 min |
| Jun 15, 2:38 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 52 min |
| Jun 15, 4:56 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Jun 15, 6:10 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 36 min |
| Jun 15, 6:16 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 29 min |
| Jun 15, 6:52 PM CDT | Special Weather Statement | HUN | Lauderdale | 38 min |
| Jun 15, 6:59 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 20 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.